Aspirin Dispersible / Enteric Coated 75mg Tablets

Blood clots in an artery can cause heart attacks. Use Asprin dispersible tablets to prevent blood clots. Heart attack patients should take aspirin to reduce the risk of further attacks.

Clear
SKU: Asprin dispersible tablets 75mg Categories: ,
Description

Product Description

What Are Asprin Dispersible / Enteric Coated  75mg Tablets Used For?

Aspirin Dispersible / Enteric Coated 75mg Tablets belongs to a group of medicines called anti-platelet agents that help prevent your blood cells sticking together and forming a blood clot.

Aspirin 75mg Tablets are principally used to prevent blood clots forming following a heart attack or stroke or to help prevent heart attacks and strokes in patients who have previously suffered from these conditions. They may have been prescribed for you if you have recently had by-pass surgery.

  • Dispersible Aspirin tablets belong to a group of medicines which have analgesic (pain relieving),anti-inflammatory (inflammation reducing) and anti-pyretic (temperature reducing) properties.
  • These tablets may be used help prevent heart attacks and stroke in patients who have previously suffered such events, in patients who have unstable angina and following by-pass Surgery.
  • Aspirin also acts on the blood helping to prevent the formation of blood clots

What Are The Symptoms Of A Heart Attack?

Symptoms of a heart attack can include:

  • Chest Pain – the chest can feel like it’s being pressed or squeezed by a heavy object, and pain can radiate from the chest to the jaw, neck, arms and back
  • Shortness of breathe
  • feeling weak or lightheaded, or both
  • an overwhelming feeling of anxiety

It’s important to know that not everyone experiences severe chest pain. This is particularly the case with many women. The pain can often be mild and mistaken for indigestion.

It’s the combination of symptoms that’s important in determining whether a person is having a heart attack and not the severity of chest pain.

While waiting for an ambulance, it may help to chew and then swallow a tablet of aspirin (ideally 300mg), as long as the person having a heart attack is not allergic to aspirin.

Aspirin helps to thin the blood and improves blood flow to the heart.

See More Information on Heart Attacks

Before You Take Aspirin Dispersible / Enteric Coated 75mg Tablets

Do not take Aspirin 75mg Tablets:

  • if you are allergic to aspirin or any of the other ingredients of this medicine (listed in section 6)
  • if you have ever had a bad reaction to aspirin or any other non-steroidal anti-inflammatory medicines (you have ever had asthma, swelling of the lips or face, itchy skin or runny nose after taking them)
  • if you have, or ever had, an ulcer in your stomach or intestine
  • if you are under 16 years old, unless your doctor tells you to
  • if you have, or ever had, a bleed in your stomach or intestines (you may have been sick and it contained blood or dark particles that looked like coffee grounds and/or passed blood in your stools or passed black tarry stools)
  • if you have had other types of bleeding like a stroke
  • if you have a blood clotting disorder (e.g. haemophilia or thrombocytopenia) or are taking medicines to thin your blood
  • if you have gout
  • if you have severe kidney or liver problems
  • if you are in your last 3 months of pregnancy; you must not use higher doses than 100mg per day
  • if you are taking a medicine called methotrexate

How To Take Aspirin Dispersible / Enteric Coated 75mg Tablets

Use in adults

The recommended dose for long-term use is 1-2 tablets (75-150mg) once a day. In some circumstances a higher dose may be appropriate, especially in the short-term, and up to 4 tablets
(300mg) a day may be used on the advice of a doctor.

Use in children and adolescents

Use in children and adolescents under 16 years old is not recommended

Aspirin Dispersible / Enteric Coated 75mg Tablets Ingredients

The active substance is: aspirin 75 mg.

The other ingredients are: microcrystalline cellulose, lactose monohydrate, corn starch, colloidal anhydrous silica, stearic acid, methacrylic acid – ethyl acrylate copolymer (1:1) dispersion 30%, talc, triethyl citrate.

 

See our other Cough And Cold Treatments

Side Effects

Like all medicines, this medicine can cause side effects, although not everybody gets them.
Stop taking this medicine and contact a doctor immediately if you have any of the
following:
• Severe allergic reactions (blistered skin, swelling of the face, lips, throat or tongue, difficulty
breathing, fainting, shock)
• itchy skin rash caused by allergic reaction- pale or red irregular raised patches with severe
itching (hives/urticaria)
• Severe rash involving reddening, peeling and swelling of the skin that resembles severe burns
(Lyells syndrome) or severe rash, blisters, or red patches on the skin (Stevens-Johnson
syndrome), irregular red patches on the skin of the hands and arms (erythema multiforme)
there may be associated symptoms of aching joints and fever
• Bleeding on the brain (sudden severe headache, fit, changes in vision, speaking,
understanding or coordination, weakness in an arm or leg
• Stomach ulcers or bleeding which can be severe (you may develop bloody or black tarry
stools, severe stomach pain and vomit blood), stomach irritation (mild stomach pain,
heartburn and feeling or being sick). Fatalities have occurred
• Changes in numbers and types of blood cells, reduced number of red and white blood cells –
seen in blood tests (symptoms include pale yellow skin and weakness or breathlessness,
bruising more easily and increased susceptibility to infections)
• Liver problems including hepatitis (inflammation of the liver causing yellowing of the skin
or eyes or tiredness, pain in abdomen, joint or muscles)
• Salicylism – if you take large doses for a long time you may develop symptoms of salicylism,
these include: dizziness, ringing or buzzing in the ear, deafness, sweating, feeling or being
sick, headache and confusion.